Jump to content

PubMed RSS Feed - -Papulopustular rosacea during nivolumab therapy of metastatic squamous cell esophageal carcinoma


rss

Recommended Posts

Dermatol Online J. 2021 Sep 15;27(9). doi: 10.5070/D327955140.

ABSTRACT

We present a 76-year old man who developed papulopustular rosacea after receiving nivolumab treatment for his esophageal carcinoma, metastatic to the lungs. Nivolumab is an emerging cancer therapy whose immune-related adverse events are still not fully recognized and likely underreported. The treatment has been reported to cause a myriad of cutaneous immune-related adverse events. However, nivolumab-induced-papulopustular rosacea has been scarcely reported. Thus, this case presents a clinically important finding that physicians should be aware of when seeing patients on nivolumab therapy.

PMID:34755982 | DOI:10.5070/D327955140

{url} = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...